advertisement
Question
Posted by: Farah | 2010/08/13

IUD

Have the Marina (I think thats the name) for the past six years.Last year my gynae said that it is still effective and that I should not remove it as there is a history of breast cancer in my family.I am 44 but have recently started putting on a lot of weight as well as developing pimples on my chin and an increase in facial hair.I have not had a period for the past 6 years but spot a little.Could this be as a result of the hormone that this particular IUD releases?My thyroid is functioning normally.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The recommendation is to change the Mirena after 5 years. There probably isn't any hormone left in it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/08/16

The recommendation is to change the Mirena after 5 years. There probably isn't any hormone left in it.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/08/16

The recommendation is to change the Mirena after 5 years. There probably isn't any hormone left in it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement